| Model Number |
MT22608-PNK |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the receiver initialized without a manual restart.No additional event or patient information is available.No product or data was provided for evaluation.The complaint confirmation of the receiver initializing without manual restart was undetermined.The probable cause could not be determined.